# SDR SWAA2022032461294

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP SUPPORT FAIRING PANEL#542AB; SEAL SUPPORT BRACKET IS CRACK; OUTBOARD SIDE; FOWARD. DOT# 005 / REMOVED AND REPLACED CRACKED SEAL SUPPORT BRACELET AT LEFTFLAP SUPPORT FAIRING PANEL #542 AB IN REF WITH B737-700 SWA SRM 51-40-02-0G-0
